American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Ivar Ekeland. Nonconvex minimization problems. Bull. Amer. Math. Soc. 1 (1979) 443-474. MR 526967.
Abstract, references, and article information   
View Article: PDF

[2] L. Cesari and M. B. Suryanarayana. Existence theorems for Pareto optimization in Banach spaces. Bull. Amer. Math. Soc. 82 (1976) 306-308. MR 0399984.
Abstract, references, and article information   
View Article: PDF

[3] Lamberto Cesari. Closure theorems for orientor fields. Bull. Amer. Math. Soc. 79 (1973) 684-689. MR 0322647.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia